Categorical Aspects of Intuitionistic Fuzzy Topological Spaces

DOI QR코드

DOI QR Code

Kim, Jin Tae;Lee, Seok Jong

  • 투고 : 2015.05.29
  • 심사 : 2015.06.25
  • 발행 : 2015.09.30

초록

In this paper, we obtain two types of adjoint functors between the category of intuitionistic fuzzy topological spaces in Mondal and Samanta’s sense, and the category of intuitionistic fuzzy topological spaces in Ŝostak’s sense. Also, we reveal that the category of Chang’s fuzzy topological spaces is a bireflective full subcategory of the category of intuitionistic fuzzy topological spaces in Mondal and Samanta’s sense.

키워드

intuitionistic fuzzy topology

참고문헌

  1. L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338–353. https://doi.org/10.1016/S0019-9958(65)90241-X
  2. K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87–96. https://doi.org/10.1016/S0165-0114(86)80034-3
  3. C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182–190. https://doi.org/10.1016/0022-247X(68)90057-7
  4. K. C. Chattopadhyay, R. N. Hazra, and S. K. Samanta, Gradation of openness : Fuzzy topology, Fuzzy Sets and Systems 49 (1992), 237–242. https://doi.org/10.1016/0165-0114(92)90329-3
  5. D. Çoker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81–89. https://doi.org/10.1016/S0165-0114(96)00076-0
  6. D. Coker and M. Demirci, An introduction to intuitionistic fuzzy topological spaces in Sostak’s sense, BUSEFAL 67 (1996), 67–76.
  7. Seok Jong Lee and Eun Pyo Lee, The category of intuitionistic fuzzy topological spaces, Bull. Korean Math. Soc. 37 (2000), no. 1, 63–76.
  8. Tapas Kumar Mondal and S.K. Samanta, On intuitionistic gradation of openness, Fuzzy Sets and Systems 131 (2002), 323–336. https://doi.org/10.1016/S0165-0114(01)00235-4
  9. Sung Wook Park, Eun Pyo Lee, and Hyuk Han, The category of intutionistic fuzzy topological spaces in šostak’s sense, Journal of applied mathematics and computing 13 (2003), no. 1-2, 487–500.
  10. A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371–375. https://doi.org/10.1016/0165-0114(92)90352-5
  11. A. P. Ŝostak, On a fuzzy topological structure, Suppl. Rend. Circ. Matem. Janos Palermo, Sr. II 11 (1985), 89–103.